# SDR DHL2007788512

- Difficulty date: April 29, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187
- Part serial: BN593
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FORE FLAP LOWER SURFACE DELAMINATED AT LWBL 125.  CUT OUT DELAMINATED AREA 8.4" BY 9.4" CLEANED AND PREPPED AREA TO BOND IAW B727 SRM 51-40-20, PAR 7, FIG 3 AND 51-40-24, FIG 1.  FABRICATED DOUBLER 10" BY 12.4" AND FILLER 8.4" BY 9.4" FROM .016, 2024T3, ANODIZED, PRIMED AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20, PAR 8, 14, 15, 18 AND 51-40-24, FIG 1 AND 57-50-2, FIG 3.  INSTALLED, CURED AND FINISHED REPAIR IAW B727 SRM 51-40-20 AND 51-40-24, FIG 1.
